MathSciNet Relay Station
MathSciNet bibliographic data
MR2350390 15A54 (03C64 12D15 15A21)
Hillar, Christopher J.; Nie, Jiawang An elementary and constructive solution to Hilbert's 17th problem for matrices. Proc. Amer. Math. Soc. 136 (2008), no. 1, 73–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement